MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253402
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare provider (hcp) reported that a nerve monitoring device was not working properly.There was no patient impact.
 
Additional Manufacturer Narrative
Analysis found the device in good condition, no deviations or anomalies.The software is the most recent version.The device was successfully tested according to manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received that device was returned for preventive maintenance.

Brand Name
NIM-NEURO® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key9491654
Report Number1045254-2019-00686
Device Sequence Number11115242
Product Code ETN
UDI-Device Identifier00643169230378
UDI-Public00643169230378
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253402
Device Catalogue Number8253402
Device Lot Number209014826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/25/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1